# SDR TWAA0011401

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 15,870 hours, 7,580 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Condition: Failed
- Location: Lt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE LT CSD OIL TEMPERATURE ROSE INTO THE YELLOW BAND.  THE APU WAS PREVIOUSLY DEFERRED INOPERATIVE PER MEL.  MAKE AN UNSCHEDULED LANDING AT MCI.  FOUND OIL TRANSFERRING FROM THE GEARBOX TO THE CSD.  REPLACED THE CSD P/N 696233B.  ALSO CORRECTED THE APU BY REPLACING THE OVERSPEED STOP RELAY, P/N 306366-2.  CHECK-C 10-14-00.
